# SDR AALA20000686

- Difficulty date: April 24, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cover
- Condition: Leaking
- Location: Lt Wing
- Component: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1913 - BEFORE FLIGHT, FUEL LEAK NOTED ON LEFT WING BOOST PUMP COVER.  RESEALED BOOST PUMP COVER.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
